# SDR SWAA2014031726162

- Difficulty date: March 12, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 35,632 hours, 20,859 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD TE LOWER SHELF AFT SUPPORT BEAM CRACKED AT WS 278.50.  R & R ANGLE IAW SRM.
